How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17663
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

Having side effects from Lyrica. Chills, vomiting, can't get

Customer Question

Having side effects from Lyrica.
Chills, vomiting, can't get no oxygen, eyes fill like going to pop out, foot burning.
Have nerve pain in left foot. Thats what I'm taking it for.
Not going to take anymore of the drug.
Is there anything I can can to get rid of these affects quickly?
Submitted: 1 month ago.
Category: Health
Expert:  Dr. Saha replied 1 month ago.

Thank you for your question.
I am Dr Saha, I shall try my best to help you.
Since when are you taking Lyrica?

When did those symptoms start?
Do you have any other symptom? or past illness?

Expert:  Dr. Saha replied 1 month ago.

I was waiting for your reply.
If you have started Lyrica recently, there can be hypersensitivity reaction.
I would suggest to take an examination by doctor without delay.
You should not wait for the drug to get eliminated from body.
There can be other causes too for the shortness of breath.
Those need urgent evaluation.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.